question-icon

What causes delayed menstruation after taking HCG drops?

default
Posted on Wed, 24 Jul 2019
Question: Was taking HCG drops but stopped cause my period is 9 days late. I've had like spotting I guess I'm not sure. Could I be pregnant or does HCG affect us like this??
doctor
Answered by Dr. Richa Agarwal (16 minutes later)
Brief Answer:
It could be due to both.

Detailed Answer:

Hello,

Your symptoms could be due to pregnancy or due to side effects of hcg drops.

You can go for TVS (ultrasound) to rule out pregnancy.

Hope I have answered your query.

Regards,
Dr. Richa Agarwal, OBGYN
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
Answered by
Dr.
Dr. Richa Agarwal

OBGYN

Practicing since :1999

Answered : 3773 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes delayed menstruation after taking HCG drops?

Brief Answer: It could be due to both. Detailed Answer: Hello, Your symptoms could be due to pregnancy or due to side effects of hcg drops. You can go for TVS (ultrasound) to rule out pregnancy. Hope I have answered your query. Regards, Dr. Richa Agarwal, OBGYN